# SDR SWAA2024062590273

- Difficulty date: May 26, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 66,809 hours, 39,895 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HOR. STAB FWD UPPER SLIDER SEAL CRACKED.<[01] REMOVED STABILIZER TO BODY UPPER FRONT SPAR SLIDING SEAL AS PER AMM 53-31-31-000-802; TRANSFERED TIE-BAR AND CORNER PLATES FROM OLD SEAL PLATE TO NEW SEAL PLATE REF SRM 51-40-02-0G-0; AND INSTALLED STABILIZER TO BODY UPPER FRONT SPAR SLIDING SEAL AS PER AMM 53-31-31-400-802.;[02] VERIFIED STEP 1 AUDIT C/W PER 52.02.02
